Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1, Issue 2, Pages 169-175
http://dx.doi.org/10.1155/S1026022697000174

Fixed points of log-linear discrete dynamics

1Department of Mathematics, Faculty of Commerce, Waseda University, Tokyo, Japan
2Department of Information Sciences, Faculty of Science and Technology, Science University of Tokyo, Japan

Received 6 December 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ken Sawada and Yoshio Togawa, “Fixed points of log-linear discrete dynamics,” Discrete Dynamics in Nature and Society, vol. 1, no. 2, pp. 169-175, 1997. https://doi.org/10.1155/S1026022697000174.